# SDR IPXA2025091596879

- Difficulty date: September 9, 2025
- Submitted: September 16, 2025
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 92,928 hours, 21,015 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO BILGE AREA STA 5-11 TO 5-32 LONGERON 49R HAS CORROSION.   PERFORMED A DVI CENTER CARGO AREA BETWEEN STA 5-11 & 5-32 NO DEFECTS NOTED IAW EA 0115310-01-B0566 STEP 6.
